# SDR 95ZZZX663

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: KY196
- Condition: Defective
- Location: Display
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PORTION OF DIGITAL DISPLAY CUTS OFF DURING OPERATION.  REPLACED UNIT AND SENT IN FOR REPAIR.
